# SDR UPS03241070

- Difficulty date: July 14, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Debonded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 SPOILER PANEL LOWER SURFACE DISBOND AT ACTUATOR CUTOUT.  REPAIR CARRIED OUT IAW SRM 51-40-05.
